# SDR 95FDEA01437

- Difficulty date: September 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188FE
- Make and model: Boeing 727-22
- Aircraft serial: 19081
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7075T6
- Condition: Cracked
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING ON EO 7-5310-7-2354E1, A CRACK WAS FOUND ON FRAME AT TOOLING HOLE LOCATED AT BS 1050, LBL 22.5  ABOVE STR 27L.  REPAIRED CRACK FOUND ON FRAME AT TOOLING HOLE LOCATED AT BS 1050, LBL 22.5 ABOVE STR 27L AS PER FEDEX SRM 51-40-3.
